# SDR RAIA00801020

- Difficulty date: January 17, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 8,576 hours, 8,301 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 8018-STL - GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REPAIRED WIRES AT THE NLG WOW PROXIMITY SWITCH CONNECTOR.  OPS CHECKED GOOD.
